# SDR DLM88001496

- Difficulty date: August 7, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N924DL
- Make and model: Doug MD-88
- Aircraft serial: 49711
- Aircraft time: 34,225 hours, 28,347 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part serial: 39244
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OBSERVER OXYGEN MASK BROKEN.  REPLACED OBSERVERS MASK, OPS CHECK AND LEAK CHECK OK.
